CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
CONTROLLABILITY OF STOCHASTIC GAME-BASED CONTROL SYSTEMS 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2019, 卷号: 57, 期号: 6, 页码: 3799-3826
Authors:  Zhang, Renren;  Guo, Lei
Favorite  |  View/Download:55/0  |  Submit date:2020/09/23
noncooperative stochastic differential games  hierarchical structure  game-based control systems  Nash equilibrium  controllability  forward-backward stochastic differential equations